Export: Characterizations of a class of matrices and perturbation of the Drazin inverse

Castro González, Nieves and Robles Santamarta, Juan and Vélez Cerrada, José Ygnacio (2008). Characterizations of a class of matrices and perturbation of the Drazin inverse. "Siam Journal on Matrix Analysis and Applications", v. 30 (n. 2); pp. 882-897. ISSN 0895-4798.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM